Discover HealthCARE Essentials For Less! - FREE Shipping on Orders over $50

Shopping cart

Your cart is currently empty

Product image slideshow Items

  • Midol Complete Menstrual Pain Relief Caplet 40ct
  • Midol Complete Menstrual Pain Relief Caplet 40ct
  • Midol Complete Menstrual Pain Relief Caplet 40ct
  • Midol Complete Menstrual Pain Relief Caplet 40ct
  • Midol Complete Menstrual Pain Relief Caplet 40ct
  • Midol Complete Menstrual Pain Relief Caplet 40ct
  • Midol Complete Menstrual Pain Relief Caplet 40ct
  • Midol Complete Menstrual Pain Relief Caplet 40ct
  • Midol Complete Menstrual Pain Relief Caplet 40ct
  • Midol Complete Menstrual Pain Relief Caplet 40ct
  • Midol Complete Menstrual Pain Relief Caplet 40ct
  • Midol Complete Menstrual Pain Relief Caplet 40ct

Midol Complete Menstrual Pain Relief Caplet 40ct

$14.03
Excl. tax

Midol Complete Menstrual Pain Relief Caplets with Acetaminophen provide up to six hours of PMS, period cramps, and headache relief to help you feel better and stay active during and right before your menstrual cycle.

The rating of this product is 0 out of 5

(0)
(Delivery timeframe:2-5 days)

Product details

Midol Complete Menstrual Pain Relief Caplets with Acetaminophen provide up to six hours of PMS, period cramps, and headache relief to help you feel better and stay active during and right before your menstrual cycle. Available in convenient and easy to take caplets, Midol Complete contains acetaminophen with caffeine and pyrilamine maleate, combining a pain reliever, diuretic and antihistamine to effectively relieve period cramps, headache, backache, muscle ache, bloating, fatigue and water weight gain. These powerful menstrual cramp relief caplets are recommended for adults and children 12 years and older. Use as directed. Take two caplets with water and repeat every six hours as needed, but don't take more than six caplets a day.

  • Midol Complete Menstrual Pain Relief/Headache Relief Caplets w/ Acetaminophen - 40 Ct: One box of 40 count Midol Complete Menstrual Pain Relief Caplets with Acetaminophen, Caffeine and Pyrilamine Maleate
  • Contains acetaminophen for effective period pain relief while also providing backache, muscle ache and headache relief
  • Includes caffeine and pyrilamine maleate to relieve fatigue, bloating and water weight gain
  • Available in easy to take caplet form for effective period pain and PMS relief you can take with you everywhere you go
  • Recommended for adults and children 12 years and older
  • Take two caplets with water and repeat every six hours as needed, but don't take more than six caplets a day

Instructions

Do not take more than the recommended dose. Adults and children 12 years and older: take 2 caplets with water. Repeat every 6 hours, as needed. Do not exceed 6 caplets per day. Children under 12 years: consult a doctor.

Inactive Ingredients

Carnauba Wax, Croscarmellose Sodium, FD&C Blue #2 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Titanium Dioxide, Triacetin.

Ingredients

Acetaminophen 500 mg (pain reliever), Caffeine 60 mg (diuretic), Pyrilamine maleate 15 mg (antihistamine), carnauba wax, croscarmellose sodium, FD&C blue #2 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, pregelatinized starch, propylene glycol, shellac, titanium dioxide, triacetin.

Active Ingredients

Acetaminophen

Active Ingredient Name

Acetaminophen

0 stars based on 0 reviews
Add your review